# SDR 96ZZZM251

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Failed
- Location: Nr 4 Le Flap
- Component: Eaton
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FKYC NR 9170 - KFLL-KMIA - AFTER TAKEOFF ON FLAP RETRACTION NR 4 KRUEGER FLAP INDICATION REMAINED AMBER.  CYCLED FLAPS, NO HELP.  RETURNED AIRCRAFT TO DFLL.  MAINTENANCE REPLACED NR 4 LEADING EDGE FLAP POSITION SWITCH PER MAINTENANCE MANUAL CHAPTER 27.  CYCLED LEADING EDGE FLAPS SEVERAL TIMES, OPS CHECKS GOOD.  RETURNED TO SERVICE.  (M)
